MathSciNet Relay Station
MathSciNet bibliographic data
MR1905819 (2003f:46108) 46L55
Exel, Ruy; Laca, Marcelo; Quigg, John Partial dynamical systems and $C\sp *$-algebras generated by partial isometries. J. Operator Theory 47 (2002), no. 1, 169–186.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement